advertisement
Question
Posted by: Blotter | 2009/10/11

Period Blotting

I have just finished my cycle last tuesday, and now today (sunday) i got terrible period cramps and i am bleeding again. not heavily though. I am on the pill, but haven' t had it for the past 2 days, and i am currently on an antibiotic. what could the matter be? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is probably due to not takng the Pill for 2 days. The antibiotic could also interfere with its absorption.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement